International Journal of Applied Mathematical Research

International Journal of Applied Mathematical Research

Title: International Journal of Applied Mathematical Research
ISSN: 2227-4324
Publication Frequency: Four issues per year

Vol 6, No 1 (2017)

Table of Contents


Finding a measure, a ring theoretical approach

Ali Parsian Pages: 1-3
       Published on: 07-12-2016 0 Views   0 Downloads

Implementation of multi-step differentialtransformation method for hyperchaotic Rossler system

Jafar Biazar, Tahereh Houlari, Roxana Asayesh Pages: 4-6
       Published on: 23-12-2016 0 Views   0 Downloads

Reliability and failure functions of some weighted systems

Imad Nashwan Pages: 7-13
       Published on: 02-01-2017 0 Views   0 Downloads

Availability evaluation of repairable system requiring two types of supporting device for operations

Nura Jibrin Fagge, Ibrahim Yusuf, U.A. Ali Pages: 14-19
       Published on: 08-02-2017 0 Views   0 Downloads

Solving Richards’ nonlinear PDE modeling dynamic from water in unsaturated zone by a new numerical method called SBA

Ben-Sthal Sakoma Yelingue, Wenddabo Olivier Sawadogo, Blaise Some Pages: 20-29
       Published on: 12-02-2017 0 Views   0 Downloads

Series method to solve conformable fractional ric-cati differential equations

Mohammed Al Masalmeh Pages: 30-33
       Published on: 26-02-2017 0 Views   0 Downloads

On the polynomial solution of the first Painlevé equation

D. Sierra Porta, L. A. Núñez Pages: 34-38
       Published on: 22-03-2017 0 Views   0 Downloads

Copyright © 2016 Science Publishing Corporation Inc. All rights reserved.